MathSciNet Relay Station
MathSciNet bibliographic data
MR2257653 (2007m:60011) 60B15 (15A52 60B10 60F05 62H10)
Jiang, Tiefeng How many entries of a typical orthogonal matrix can be approximated by independent normals? Ann. Probab. 34 (2006), no. 4, 1497–1529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement